# SDR 97ZZZX4979

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Disk Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION FOUND DISK PACK DISK CRACKED.  REMOVED AND REPLACED.  THREE REPORTS RECEIVED DATED 9-24-97 ON T/R DISK PACK DISK CRACKED.
